# SDR GLBA96026

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123UE
- Make and model: Beech 1900C
- Aircraft serial: UC123
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 1143640681
- Condition: Failed
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MSP - CREW REPORTED GEAR WOULD NOT EXTEND WHEN SELECTED DOWN.  CREW EXTENDED GEAR MANUALLY AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED TIME DELAY PCB.  SYSTEM OPS CHECK GOOD.  (M)
